Existence and nonexistence of global solutions of degenerate and singular parabolic systemsReport as inadecuate




Existence and nonexistence of global solutions of degenerate and singular parabolic systems - Download this document for free, or read online. Document in PDF available to download.

Abstract and Applied Analysis - Volume 5 2000, Issue 4, Pages 265-284

Dipartimento di Scienze Matematiche Università di Trieste, Trieste I-34100, Italy

Received 29 November 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.





Author: Gabriella Caristi

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents